A Verification of Brickell's Fast Modular Multiplication Algorithm. / Walter, Colin D.; Eldridge, S. E.

In: Internat. J. of Computer Maths, Vol. 33, 1990, p. 153-169.

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)153-169
Number of pages17
JournalInternat. J. of Computer Maths
Publication statusPublished - 1990
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4595343